Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3404
Type: Journal article
Title: Manic-depressiveness and its correlates
Author: Thalbourne, Michael Anthony
Keogh, E.
Crawley, S. E.
Citation: Psychological Reports, 1999; 85(1):45-53
Issue Date: 1999
ISSN: 0033-2941
Rights: Copyright (c) 1997 Institute for Scientific Information
Appears in Collections:Psychology publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.